Gexin Yu
Title
Cited by
Cited by
Year
ETCH: Efficient channel hopping for communication rendezvous in dynamic spectrum access networks
Y Zhang, Q Li, G Yu, B Wang
2011 Proceedings IEEE INFOCOM, 2471-2479, 2011
1452011
Nowhere-zero Z3-flows through Z3-connectivity
M DeVos, R Xu, G Yu
Discrete mathematics 306 (1), 26-30, 2006
602006
On Sufficient Degree Conditions for a Graph to be-linked
K Kawarabayashi, A Kostochka, G Yu
Combinatorics, Probability and Computing 15 (5), 685-694, 2006
582006
Channel-hopping-based communication rendezvous in cognitive radio networks
Y Zhang, G Yu, Q Li, H Wang, X Zhu, B Wang
IEEE/ACM Transactions on networking 22 (3), 889-902, 2013
562013
Ore-condition and Z3-connectivity
R Luo, R Xu, J Yin, G Yu
European Journal of Combinatorics 29 (7), 1587-1595, 2008
482008
Injective colorings of sparse graphs
DW Cranston, SJ Kim, G Yu
Discrete mathematics 310 (21), 2965-2973, 2010
382010
Injective colorings of graphs with low average degree
DW Cranston, SJ Kim, G Yu
Algorithmica 60 (3), 553-568, 2011
332011
Hamiltonian connectedness in 3-connected line graphs
HJ Lai, Y Shao, G Yu, M Zhan
Discrete applied mathematics 157 (5), 982-990, 2009
302009
Decomposing a planar graph with girth 9 into a forest and a matching
OV Borodin, AV Kostochka, NN Sheikh, G Yu
European Journal of Combinatorics 29 (5), 1235-1241, 2008
292008
A new lower bound on the density of vertex identifying codes for the infinite hexagonal grid
DW Cranston, G Yu
arXiv preprint arXiv:1006.3779, 2010
272010
Extremal graph packing problems: Ore-type versus Dirac-type
HA Kierstead, AV Kostochka, G Yu
Surveys in combinatorics 365, 113-135, 2009
262009
An extremal problem for H‐linked graphs
A Kostochka, G Yu
Journal of Graph Theory 50 (4), 321-339, 2005
262005
Planar graphs without cycles of length 4 or 5 are (3, 0, 0)-colorable
O Hill, D Smith, Y Wang, L Xu, G Yu
Discrete Mathematics 313 (20), 2312-2317, 2013
242013
DP-3-coloring of some planar graphs
R Liu, S Loeb, Y Yin, G Yu
Discrete Mathematics 342 (1), 178-189, 2019
222019
A relaxation of Steinberg's conjecture
O Hill, G Yu
SIAM Journal on Discrete Mathematics 27 (1), 584-596, 2013
222013
Strong chromatic index of subcubic planar multigraphs
AV Kostochka, X Li, W Ruksasakchai, M Santana, T Wang, G Yu
European Journal of Combinatorics 51, 380-397, 2016
212016
On a graph packing conjecture by Bollobás, Eldridge and Catlin
H Kaul, A Kostochka, G Yu
Combinatorica 28 (4), 469-485, 2008
192008
On minimum degree implying that a graph is H-linked
RJ Gould, A Kostochka, G Yu
SIAM Journal on Discrete Mathematics 20 (4), 829-840, 2006
192006
Strong chromatic index of graphs with maximum degree four
M Huang, M Santana, G Yu
arXiv preprint arXiv:1806.07012, 2018
172018
On the first-fit chromatic number of graphs
J Balogh, SG Hartke, Q Liu, G Yu
SIAM Journal on Discrete Mathematics 22 (3), 887-900, 2008
172008
The system can't perform the operation now. Try again later.
Articles 1–20